Duke Mathematical Journal

Invariance of the nonstandard hulls of locally convex spaces

C. Ward Henson and L. C. Moore, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 193-205.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309570

Digital Object Identifier
doi:10.1215/S0012-7094-73-04018-0

Mathematical Reviews number (MathSciNet)
MR0372568

Zentralblatt MATH identifier
0256.46001

Subjects
Primary: 46A05
Secondary: 02H25

Citation

Henson, C. Ward; Moore, Jr., L. C. Invariance of the nonstandard hulls of locally convex spaces. Duke Math. J. 40 (1973), no. 1, 193--205. doi:10.1215/S0012-7094-73-04018-0. https://projecteuclid.org/euclid.dmj/1077309570


Export citation